# SDR CALA2017011300079

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT TEST FOUND STAIRWAY EMERGENCY LIGHTS  INOPERATIVE.  REPLACED FEEDER CABLE AND CARRIED OUT INSTALLATION TEST.  FOUND NORMAL IAW AMM 33-51-00-715-004 REV 182.
